I am a male, 46 years old and received oral sex from a male. This was at the end of January. I developed a rash a couple days later which looked like abrasion. 8 to 9 days after the contact I had a red rash on the shaft of my penis and a sub dermal area that I squeezed and a small amount of cottage cheese like stuff came out. I also have had a rash and irritation right around my urethra. The irritation is still present around my urethra. I should mention I have BPHD. I have been freaked out since. I have a rash on the temples of my face. I have not had any discharge from my penis but I Have had flu like symptoms. Tired, chills, low-grade fever. I went to the doctor for a sinus infection two weeks after and got a Z Pack. 250 mg. I took the 2 the first day and then 1 each following day until finished. Later, I still had the sinus infection and my doctor gave me Ceftin 250 mg and I took 4 the first day and 1 twice a day for 4 more days but it gave me horrible diarrhea. I told him of the rash but not the sexual contact. He gave me Cipro 500 mg. for a twice a day dose for 7 days. I also have had bad hemorrhoids and had a CT scan which revealed I have Diverticulosis. I had more diarrhea and developed an anal fissure that I am now using Anucort 25 mg. suppositories.
My question: What are my risks of having caught an STD? I am going crazy thinking I have Syphilis. After researching the Internet it is on the rise between men who have sex with men. I received the oral but did not give oral. I do drink a lot and have a poor diet. It was an indiscretion that I do not wish to pass on to my girlfriend. We have not had sex since the incident. Do I have cause for concern of having caught an STD? Please help.
Welcome to our Forum. Few STDs are spread though oral sex. Oral sex is an inefficient way to transmit STDs. Of the bacterial STDs only gonorrhea and nongonococcal urethritis (NGU) are transmitted through oral sex; chlamydia is not and without an obvious sore or lesion on your partner’s mouth, the chances of syphilis and herpes is likewise tiny. If you had gotten gonorrhea or NGU you would have most likely developed symptoms of urethritis (penile infection). Even if your partner had an STD (any STD and it is likely he did not), most exposures do not lead to infection. In your case, the antibiotic you have taken may have cured some of the more common STDs (like NGU) or made them asymptomatic. Since you have taken antibiotics which could change the manifestations of most STDs, my advice would be to go and get tested. I suspect the tests will be negative but if you really wish to be sure I would suggest you get tested and then believe your test results.
Hope this helps. I doubt that you have gotten any sort of STD but testing will provide you with the definitive information that you want. EWH
Correct. I suspect your anxiety is a major contributor to your symptoms. As I said above, having obscured the ability to be sure without testing, testing is a good idea but my prediction, is that your tests will prove that you were not infected by the activities that you described. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.